# SDR FOTR2104615055

- Difficulty date: May 20, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 60,616 hours, 38,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Zone 200
- Part time: 60,616 hours, 38,484 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN STA 760.95, STR 8R FRAME SPLICE HAS DRILL START.  REPAIRED ON FASI WO  21046, NR 15055.
